An application of the
generalized B-transform
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_1a_9,
author = {Stojanovi\'c Mirjana},
title = {An application of the
generalized {B-transform}},
journal = {Novi Sad Journal of Mathematics},
pages = {109-128},
year = {1994},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_9/}
}
Stojanović Mirjana. An application of the generalized B-transform. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_9/